RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 89, Issue 6, Pages 833–845 (Mi mz8630)  

An Analog of Bianchi Transformations for Two-Dimensional Surfaces in the Space $S^3\times \mathbb{R}^1$

V. A. Gorkavyy, E. N. Nevmerzhitskaja

B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine, Khar'kov

Abstract: Bianchi-type transformations are constructed for two-dimensional surfaces with constant negative intrinsic curvature in the space $S^3\times \mathbb{R}^1$.

Keywords: Bianchi transformation, 2-surface negative intrinsic curvature, pseudospherical surface, pseudospherical congruence, Gaussian curvature, Bäcklund transformation

DOI: https://doi.org/10.4213/mzm8630

Full text: PDF file (514 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 89:6, 799–809

Bibliographic databases:

UDC: 514
Received: 30.11.2009

Citation: V. A. Gorkavyy, E. N. Nevmerzhitskaja, “An Analog of Bianchi Transformations for Two-Dimensional Surfaces in the Space $S^3\times \mathbb{R}^1$”, Mat. Zametki, 89:6 (2011), 833–845; Math. Notes, 89:6 (2011), 799–809

Citation in format AMSBIB
\Bibitem{GorNev11}
\by V.~A.~Gorkavyy, E.~N.~Nevmerzhitskaja
\paper An Analog of Bianchi Transformations for Two-Dimensional Surfaces in the Space $S^3\times \mathbb{R}^1$
\jour Mat. Zametki
\yr 2011
\vol 89
\issue 6
\pages 833--845
\mathnet{http://mi.mathnet.ru/mz8630}
\crossref{https://doi.org/10.4213/mzm8630}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2908140}
\transl
\jour Math. Notes
\yr 2011
\vol 89
\issue 6
\pages 799--809
\crossref{https://doi.org/10.1134/S000143461105021X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000292216000021}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959628088}


Linking options:
  • http://mi.mathnet.ru/eng/mz8630
  • https://doi.org/10.4213/mzm8630
  • http://mi.mathnet.ru/eng/mz/v89/i6/p833

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:228
    Full text:64
    References:27
    First page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020